Title: Comment on "The Fractional Fourier Transform in Optical Propagation Problems"
Authors: ABE SumiyoshiSHERIDAN John
Citation: Journal of Modern Optics vol. 42 no. 12 p. 2373-2378
Publication Year: 1996
JRC N°: JRC13093
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC13093
Type: Articles in periodicals and books
Abstract: Although their mathematical forms apparently resemble each other, the diffraction integral and the fractional Fourier transformation (FRT) have completely different physical meanings. We point out that an interpretation of the FRT given in the paper Alieva et al (J. Mod. Opt. 41, 1037, 1994) is not p[hysically appropriate. We then show how these integral transformations can be treated in a unified way within the framework of the special affine Fourier transformation (SAFT). Finally the multidimensional FRT presented in the above paper is further generalised to allow n indipendent fractional degrees.
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.